# SDR XGN2005F00003

- Difficulty date: May 4, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 1655610
- Condition: Cracked
- Location: Engine
- Part time: 400 hours
- Component: Engine, Cont, IO520C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS WERE FOUND DURING COMPRESSION CHECK AT THE 100 HOUR INSPECTION.  ARE USING A SOAP SOLUTION TO DETECT CRACKS IN THE EXHAUST SIDE OF THE CYLINDER WHILE DOING A COMPRESSION CHECK.  WE ARE DOING COMPRESSION CHECKS EACH 50 HOURS.  3 CRACKED CYLINDERS WERE FOUND ON THE SAME ENGINE AT THIS INSPECTION.  (K)
